Experimental Mathematics

About a New Kind of Ramanujan-Type Series

Jesús Guillera

Full-text: Open access

Abstract

We propose a new kind of Ramanujan-type formula for {\small $1/\pi^2$} and conjecture that it is related to the theory of modular functions.

Article information

Source
Experiment. Math., Volume 12, Number 4 (2003), 507-510.

Dates
First available in Project Euclid: 18 June 2004

Permanent link to this document
https://projecteuclid.org/euclid.em/1087568026

Mathematical Reviews number (MathSciNet)
MR2044000

Zentralblatt MATH identifier
1083.33004

Subjects
Primary: 33C20: Generalized hypergeometric series, $_pF_q$

Keywords
Ramanujan-type series for Pi generalized hypergeometric series

Citation

Guillera, Jesús. About a New Kind of Ramanujan-Type Series. Experiment. Math. 12 (2003), no. 4, 507--510. https://projecteuclid.org/euclid.em/1087568026


Export citation